Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

  • rook September 2010
Excessive Sweating
  • I have an embarrassing condition which has developed over the same period as my Aneros experience. Has anyone else noticed changes?

    I have been using Aneros devices on and off for 7 years. My sessions are varied and amazing. When I achieve mini or Super Os I experience full body sweating. My whole body becomes drenched in sweat.

    I also find that when I am doing DIY physical work or in the gym sweat drips off my face and body.

    Further details, I had a Heart Attach in December and am on the following medication; Beta blocker, aspirin, Cloppydogral, Statins and blood pressure tablets.
  • rookrook
    Posts: 1,604
    Hi calmer,
    Sounds normal to me. Any trad-O or dry-O that's preceded by a reasonable amount of foreplay causes my bod to suddenly produce a 'heavy glisten' of sweat. Quick wank doesn't.

    I have to bathe before sex otherwise I stink of flopsweat. Years ago I had a g/f that was really into smelling my armpits after a heavy session. Perhaps I passed up on a potential soulmate.

    Hmmm, similar meds. Alfa blocker, aspirin, Clopidogrel, and Niacin. I was sweating like this before I started anhy of those meds.